Scientific paper - Case study
Secukinumab‐induced scar sarcoidosis in a patient with plaque psoriasis
Australasian Journal of Dermatology, (2022); https://doi.org/10.1111/ajd.13799


Cite this document

Hlača, N., Žagar, T., Kaštelan, M., Brajac, I. & Prpić‐Massari, L. (2022). Secukinumab‐induced scar sarcoidosis in a patient with plaque psoriasis. Australasian Journal of Dermatology. doi: 10.1111/ajd.13799

Hlača, Nika, et al. "Secukinumab‐induced scar sarcoidosis in a patient with plaque psoriasis." Australasian Journal of Dermatology, 2022. https://doi.org/10.1111/ajd.13799

Hlača, Nika, Tina Žagar, Marija Kaštelan, Ines Brajac and Larisa Prpić‐Massari. "Secukinumab‐induced scar sarcoidosis in a patient with plaque psoriasis." Australasian Journal of Dermatology (2022). https://doi.org/10.1111/ajd.13799

Hlača, N., et al. (2022) 'Secukinumab‐induced scar sarcoidosis in a patient with plaque psoriasis', Australasian Journal of Dermatology. doi: 10.1111/ajd.13799

Hlača N, Žagar T, Kaštelan M, Brajac I, Prpić‐Massari L. Secukinumab‐induced scar sarcoidosis in a patient with plaque psoriasis. Australasian Journal of Dermatology [Internet]. 2022 February 09 [cited 2024 July 08]. doi: 10.1111/ajd.13799

N. Hlača, T. Žagar, M. Kaštelan, I. Brajac and L. Prpić‐Massari, "Secukinumab‐induced scar sarcoidosis in a patient with plaque psoriasis", Australasian Journal of Dermatology, February 2022. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:184:277560. [Accessed: 08 July 2024]

Please login to the repository to save this object to your list.